A simple proof and refinement of Wielandt's eigenvalue inequality

Dumbgen, Lutz, Duembgen, Lutz, Dümbgen, Lutz . Statistics & Probability Letters 1995. 25 :113-115

Locate this article in:

Bibtex

@article{CIS-129155,
  Author = {Dumbgen, Lutz and Duembgen, Lutz and Dümbgen, Lutz},
  Title = {A simple proof and refinement of Wielandt's eigenvalue inequality},
  Journal = {Statistics & Probability Letters},
  Volume = {25},
  Year = {1995},
  Pages = {113--115},
  Keywords = {}
}

Similar articles